# SDR ANCF20220921041

- Difficulty date: September 17, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 30,321 hours, 28,658 cycles
- Engine: Cfmint CFM565B4
- Engine time: 36,435 hours, 28,965 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Chip Detector
- Part number: CFM565B4P
- Part serial: 577381
- Condition: Fod
- Location: Englh
- Part time: 36,437 hours, 28,966 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT
17.SEP.2022 WO 16'689'419 => DURING FLIGHT ENG 1 STALL WITH HIGH VIBRATION OF 9.9 UNITS

ACTIONS TAKEN
18.SEP.2022 WO 16'689'419 => IN ACCORDANCE A.M.M. REV. 61   A.M.M. 79-21-10-000-007-A / 400-007-A CHECK THE SCAVENGE SCREEN OF ENGINE 1 FOUND CLEAR. FOUR POSITION.

18.SEP.2022 WO 16'689'419 => IN ACCORDANCE A.M.M. REV. 61  A.M.M. 79-00-00-281-002-A CHECK THE ELECTRICAL MASTER CHIP DETECTOR OF ENGINE 1 , FOUND METALLIC PARTICLES.
